Common "Kidney Disorders" queries answered by top doctors | iCliniq

Kidney Disorders

The diseases affecting the kidneys are nephritis (inflammation of the kidney) and nephrosis. They usually cause loss of kidney function and might cause kidney failure. Diabetes, hypertension, obesity, smoking, heart problems, and old age are the risk factors for kidney disorders.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

What diet can a chronic kidney disease patient take?

Query: Hello doctor, I am a 67-year-old male with a weight 143 lbs and height of 171 cm. I have been suffering from chronic kidney disease and post PTCA care for 17 years. I was diagnosed 15 months back with serum creatinine to be around 5 and am on medications for 15 months. I am a non-diabetic. In the l...  Read Full »


Dr. Krishna Somani

Answer: Hello, Welcome to icliniq.com. I have gone through the attachments (attachment removed to protect patient identity) Your reports are fine. Albumin is good that shows that your nutritional status is fine. Potassium is low that accounts for generalized weakness. So now decrease your food restricti...  Read Full »

My son experiences a burning sensation while urinating. Why?

Query: Hi doctor, My son is 5 years old. He occasionally complains of burning sensation in urine. Before five months, he complained of burning sensation, and we did a urine test which showed pus cells 2 to 3 and albumin haziness. The doctor said that as fine and just advise to give more fluids. We did two ...  Read Full »


Dr. Salah Saad Hassan Shoman

Answer: Hi, Welcome to icliniq.com. I understand your concerns. The morning puffiness your son experiences could be familial, especially if both you and his father have the same feature, or it might indicate edema. To determine if edema is present, press your finger against the lower part of his leg. If t...  Read Full »

I have swollen legs after my kidney transplant. Why?

Query: Hello doctor, Two years back, I had a kidney transplant. Now, I have swelling in legs and foamy urine. I take Prograf 3 mg in the morning and 2.5 mg at night. My BP is 102/55 mmHg. I do not have diabetes. Please help.  Read Full »


Dr. Muhammad Majid Hanif

Answer: Hi, Welcome to icliniq.com. I have reviewed your health query and it seems your kidneys are not functioning optimally. There is some ongoing disease process that has caused deranged kidney function. Swelling in legs (edema) and foamy urines are symptoms and signs of deranged kidney functions. It war...  Read Full »

Why are my urine protein and blood levels fluctuating?

Query: Hi doctor, I was diagnosed with early IgA nephropathy, about five years ago, and I am on medication. Protein and blood are present in the urine, and their levels have varied over time, ranging from traces to ++. My recent urine analysis showed protein (+), erythrocytes (++), RBC (8-10 /HPF), creatin...  Read Full »


Dr. Krishna Somani

Answer: Hi, Welcome to icliniq.com. To correctly answer your questions, I need to know the following. I suggest you get a 24-hour urine for protein done. This will tell you the degree of kidney damage. Revert with more information to a nephrologist online --> https://www.icliniq.com/ask-a-doctor-on...  Read Full »

My serum creatinine levels are high after undergoing chemotherapy for adenocarcinoma. What are the chances of my kidney damage?

Query: Hello doctor, I was detected with adenocarcinoma a few months back after which I took chemotherapy sessions. But now, I am facing the side effects of chemotherapy. My mouth is filled with blisters and my fingertips have become numb. My serum creatinine level is also very high. I am worried about my...  Read Full »


Dr. Yash Kathuria

Answer: Hello, Welcome to icliniq.com. I went through your query. In chemotherapy, there are drugs like Cisplatin (anticancer) which may affect kidney functions due to tubular necrosis. Capgard (Capecitabine) does not itself cause kidney injury but it is contraindicated in kidney injury. Your numb...  Read Full »

I have swollen feet with knee pain. Why could it be?

Query: Hi doctor, My feet get swollen, and I sometimes get knee pain, especially from the left knee. I thought it was liver-related, but my results came back negative. My poop is yellow and in small balls, not sausage. What could it be?  Read Full »


Dr. Mahmoud Ahmed Abdelrahman Abouibrahim

Answer: Hi, Welcome to icliniq.com. I can understand your concerns. Swollen feet could be due to many causes, including heart failure, kidney problems, allergies, and low blood protein. The other possible causes include the following: 1. Infection. 2. Joint problems. 3. DVT (deep vein thrombosis). P...  Read Full »

I feel tired, am unable to focus, and have facial swelling. Is it an allergy?

Query: Hi doctor,I have excess mucus and phlegm problem; sometimes, I also feel tired, unable to focus, have forgetfulness problems, and face swelling. I thought about allergic rhinitis and saw a pulmonologist in my hometown. She prescribed me Coekostle-A and Budamate-200. I have taken them. I felt fine fo...  Read Full »


Dr. Sugandh Garg

Answer: Hi, Welcome to icliniq.com. I understand your concern. Get physically examined and investigated to rule out the medical problem and treat it accordingly. Have plenty of fluid and do diet modification. I suggest you do the following: Warm water saline gargle. Steam inhalation. Use masks and ...  Read Full »

My 62-year-old mother has deteriorating health. Please help.

Query: Hi doctor, The health of my 62-year-old mother is deteriorating, and she is unable to get proper medical advice because of the COVID-19 pandemic. She complains of weakness, difficulty in walking much around the house or getting out of bed. She also has a severely swollen foot. She is under medicatio...  Read Full »


Dr. Sugreev Singh

Answer: Hi, Welcome to icliniq.com. Thank you for writing, and I understand your concern. Her kidney is not functioning well, and hence she has swelling and weakness in her feet. Her GFR (glomerular filtration rate) has also decreased. This suggests that her kidney is not functioning correctly. I...  Read Full »

My mother takes six pills of 20 mg of Prednisone every other day. Does this pose any danger?

Query: Hello doctor, My 76 years old mother has a kidney infection. The doctor prescribed 20 mg Prednisone, and she is to take six pills every other day. I have taken Prednisone before, and I know the danger of this medication. Are six pills of 20 mg Prednisone every other day too much?  Read Full »


Dr. Ashaq Hussain Parrey

Answer: Hello, Welcome to icliniq.com. Steroids are not used in infection. In fact, if a person has an infection, then steroids will flare it and result in septic shock, as they decrease immunity. If a doctor has prescribed it, that means the kidney infection is less likely. She might have some degree o...  Read Full »

The urine test shows blood. Please suggest.

Query: Hi doctor, Recently, I had undergone chest X-ray, ECG, creatinine, fasting glucose, postprandial blood sugar, urea, uric acid, lipid profile, liver function test, thyroid stimulating hormone, TSH, urine complete analysis, complete blood count with ESR and ultrasound of abdomen and pelvis. All the re...  Read Full »


Dr. Janrao Smit Uttam

Answer: Hello, Welcome to icliniq.com. According to your reports, it seems to be a urinary tract infection secondary to a kidney stone. Some kidney stones are not visible on the ultrasound. So, I suggest you do a CT scan of the abdomen and repeat urinalysis. If the same report persists, then we can think ...  Read Full »

ask-doctor-img Ask a Doctor Online

* Your first query consult is free!

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.